Alert archive / California / Coastal Flood Statements in 2011

Coastal Flood Statement 13, NWS Los Angeles, CA

November 23, 2011

NWS Los Angeles, CA issued this coastal flood statement at Nov 23, 2011, 2:15 PM PST. It took effect at Nov 24, 2011, 7:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 23, 2011, 2:15 PM PST (22:15 UTC)
In effect from
Nov 24, 2011, 7:00 AM PST
Expired
Nov 23, 2011, 10:32 PM PST
In force
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WHUS46 KLOX 232215
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
215 PM PST WED NOV 23 2011

...HIGH TIDES AND BUILDING SWELL WILL BRING RISING SURF AND MINOR
TIDAL OVERFLOW TO AREA BEACHES THURSDAY AND FRIDAY...

.A BUILDING NW SWELL WILL PRODUCE LARGE SURF LATE TONIGHT INTO
THURSDAY...LIKELY PERSISTING THROUGH SATURDAY. ASTRONOMICALLY HIGH
TIDES ARE EXPECTED EACH MORNING THURSDAY THROUGH SATURDAY
RESULTING IN THE POTENTIAL FOR MINOR TIDAL OVERFLOWS OF LOW LYING
BEACH AREAS. DANGEROUS RIP CURRENTS ARE EXPECTED THROUGH THE
PERIOD DUE TO THE COMBINATION OF BUILDING SURF AND THE SHIFT
BETWEEN UNUSUALLY HIGH AND LOW TIDES.

CAZ034-035-240700-
/O.NEW.KLOX.SU.Y.0019.111124T0500Z-111125T0000Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
215 PM PST WED NOV 23 2011

...HIGH SURF ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 PM PST THURSDAY. 

* SURF...SURF WILL BUILD TO 12 TO 15 FEET ALONG ALL EXPOSED WEST
  TO NORTHWEST FACING BEACHES. 

* TIMING...SURF WILL BUILD THROUGH THIS EVENING...AND WILL PERSIST
  THROUGH THURSDAY AFTERNOON. THE LARGE SURF IS NOT EXPECTED TO
  SUBSIDE UNTIL LATE IN THE WEEKEND.

* TIDES...A HIGH TIDE OF AROUND 6.8 FEET WILL OCCUR AT AROUND 8 AM
  PST. HIGH TIDES OF NEAR 7 FEET ARE EXPECTED EACH MORNING THROUGH
  SATURDAY.

* IMPACTS...THE COMBINATION OF HIGH SURF AND UNUSUALLY HIGH TIDES
  WILL CREATE DANGEROUS RIP CURRENTS...A RISK OF SNEAKER
  WAVES...AND MINOR COASTAL FLOODING OF LOW LYING BEACHES. OCEAN
  ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ039>041-240700-
/O.NEW.KLOX.CF.S.0013.111124T1500Z-111126T0000Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
215 PM PST WED NOV 23 2011

...MINOR TIDAL OVERFLOWS OF LOW-LYING BEACH AREAS POSSIBLE
THROUGH SATURDAY...

* COASTAL FLOODING...MINOR TIDAL OVERFLOW MAY AFFECT SOUTHERN
  CALIFORNIA BEACHES DUE TO ASTRONOMICAL HIGH TIDES BETWEEN 6.5
  AND 7.5 FEET.

* TIMING...HIGH TIDE WILL OCCUR BETWEEN 7 AND 8 AM PST THURSDAY
  MORNING...AND AGAIN BETWEEN 8 AND 9 AM PST FRIDAY MORNING.

* IMPACTS...SOME LOW LYING AREAS NEAR THE BEACH COULD EXPERIENCE
  MINOR FLOODING AROUND THE TIME OF HIGH TIDE EACH MORNING
  THURSDAY THROUGH SATURDAY. THE AREAS AFFECTED MAY INCLUDE LONG
  BEACH AND OXNARD SHORES. THERE IS A POTENTIAL FOR DANGEROUS RIP
  CURRENTS AT AREA BEACHES THROUGHOUT THE PERIOD.

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
1 follow-up statement
151 
WHUS46 KLOX 240632
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1032 PM PST WED NOV 23 2011

...HIGH TIDES AND BUILDING SWELL WILL BRING RISING SURF AND MINOR
TIDAL OVERFLOW TO AREA BEACHES THURSDAY AND FRIDAY...

.A BUILDING NW SWELL WILL PRODUCE LARGE SURF ON THE CENTRAL COAST 
LATE TONIGHT INTO THURSDAY...POSSIBLY PERSISTING THROUGH SATURDAY.
ASTRONOMICALLY HIGH TIDES WILL OCCUR EACH MORNING THURSDAY
THROUGH SATURDAY RESULTING IN THE POTENTIAL FOR MINOR TIDAL
OVERFLOWS OF LOW LYING BEACH AREAS. DANGEROUS RIP CURRENTS ARE
EXPECTED THROUGH THE PERIOD DUE TO THE COMBINATION OF BUILDING
SURF AND THE SHIFT BETWEEN UNUSUALLY HIGH AND LOW TIDES.

CAZ039>041-241300-
/O.CAN.KLOX.CF.S.0013.111124T1500Z-111126T0000Z/
/O.NEW.KLOX.CF.Y.0001.111124T1200Z-111125T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
1032 PM PST WED NOV 23 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM THURSDAY TO NOON
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO
NOON PST FRIDAY. 

...MINOR TIDAL OVERFLOWS OF LOW-LYING BEACH AREAS POSSIBLE
THROUGH FRIDAY...

* COASTAL FLOODING...MINOR TIDAL OVERFLOW MAY AFFECT LOW LYING
  AREAS NEAR THE BEACHES DUE TO ASTRONOMICAL HIGH TIDES. 

* TIMING...THE RISK OF MINOR COASTAL FLOODING WILL BE WITHIN TWO
  HOURS ON EITHER SIDE OF HIGH TIDE THURSDAY AND FRIDAY MORNINGS.
 
* TIDES...A HIGH TIDE OF 7.1 FEET WILL OCCUR AT AROUND 730 AM PST
  THURSDAY. A HIGH TIDE OF 7 FEET WILL OCCUR AROUND 815 AM PST
  FRIDAY MORNING.

* IMPACTS...SOME LOW LYING AREAS NEAR THE BEACH COULD EXPERIENCE
  MINOR FLOODING AROUND THE TIME OF HIGH TIDE EACH MORNING
  THURSDAY THROUGH FRIDAY. THERE IS A HIGH LIKELIHOOD OF DANGEROUS
  RIP CURRENTS AT AREA BEACHES THROUGHOUT THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR FLOODING OF LOW
LYING AREAS IS POSSIBLE.

&&

$$

CAZ034-035-241300-
/O.NEW.KLOX.CF.Y.0001.111124T1200Z-111125T2000Z/
/O.CON.KLOX.SU.Y.0019.000000T0000Z-111125T0000Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
1032 PM PST WED NOV 23 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM THURSDAY TO NOON
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO
NOON PST FRIDAY. 

* TIMING...SURF WILL BUILD OVERNIGHT...AND WILL PERSIST THROUGH
  THURSDAY AFTERNOON. THE RISK OF MINOR COASTAL FLOODING WILL BE
  WITHIN TWO HOURS ON EITHER SIDE OF HIGH TIDE THURSDAY AND FRIDAY
  MORNINGS.

* SURF...SURF WILL BUILD TO 10 TO 12 FEET ALONG ALL EXPOSED WEST
  TO NORTHWEST FACING BEACHES.

* COASTAL FLOODING...MINOR TIDAL OVERFLOW MAY AFFECT LOW LYING
  AREAS NEAR THE BEACHES DUE TO HIGH SURF AND ASTRONOMICAL HIGH
  TIDES.

* TIDES...A HIGH TIDE OF 6.9 FEET WILL OCCUR AT AROUND 8 AM PST
  THURSDAY. A HIGH TIDE OF 6.9 FEET ARE EXPECTED AROUND 9 AM PST
  FRIDAY MORNING.

* IMPACTS...THE COMBINATION OF HIGH SURF AND UNUSUALLY HIGH 
  TIDES WILL CREATE DANGEROUS RIP CURRENTS...A RISK OF SNEAKER 
  WAVES...AND MINOR COASTAL FLOODING OF LOW LYING BEACHES. OCEAN 
  ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR FLOODING OF LOW
LYING AREAS IS POSSIBLE.

&&

$$

CAZ087-241300-
/O.NEW.KLOX.CF.Y.0001.111124T1200Z-111125T2000Z/
CATALINA ISLAND-
1032 PM PST WED NOV 23 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM THURSDAY TO NOON
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO
NOON PST FRIDAY. 

* COASTAL FLOODING...MINOR TIDAL OVERFLOW MAY AFFECT LOW LYING
  AREAS NEAR THE BEACHES DUE TO ASTRONOMICAL HIGH TIDES. 

* TIMING...THE RISK OF MINOR COASTAL FLOODING WILL BE WITHIN TWO
  HOURS ON EITHER SIDE OF HIGH TIDE THURSDAY AND FRIDAY MORNINGS.
 
* TIDES...A HIGH TIDE OF AROUND 7 FEET WILL OCCUR AT AROUND 730 AM
  PST THURSDAY. A HIGH TIDE OF AROUND 7 FEET WILL OCCUR AROUND
  815 AM PST FRIDAY MORNING.

* IMPACTS...SOME LOW LYING AREAS NEAR THE BEACH COULD EXPERIENCE
  MINOR FLOODING AROUND THE TIME OF HIGH TIDE EACH MORNING
  THURSDAY THROUGH FRIDAY. THERE IS A HIGH LIKELIHOOD OF DANGEROUS
  RIP CURRENTS AT AREA BEACHES THROUGHOUT THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR FLOODING OF LOW
LYING AREAS IS POSSIBLE.

&&

$$

BRUNO/KAPLAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this coastal flood statement went out at Nov 23, 10:03 AM PST, 4 hours 12 minutes earlier.

Area forecast discussion, Nov 23, 10:03 AM PST, 4 hours 12 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1003 AM PST WED NOV 23 2011

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...

WEAKENING HIGH PRESSURE ALOFT WILL ALLOW A TROUGH TO MOVE OVER
THE REGION ON THANKSGIVING DAY. COOLER TEMPERATURES ARE EXPECTED
WITH POSSIBLE PRECIPITATION. A HIGH PRESSURE RIDGE WILL BUILD
OVER THE AREA BEHIND THE TROUGH ON FRIDAY WITH OFFSHORE WINDS AND
A SIGNIFICANT WARMING TREND THROUGH THE WEEKEND. TEMPERATURES
ABOVE SEASONAL NORMALS ARE POSSIBLE THROUGH EARLY NEXT WEEK.

&&

.UPDATE...

HIGH LEVEL MOISTURE WILL CONTINUE TO THICKEN TODAY AHEAD OF TROUGH
OVER THE EASTERN PACIFIC. THE LATEST INFRARED IMAGERY SUGGESTS A
DENSE DECK OF HIGH LEVEL CLOUDINESS WILL MOVE OVER THE AREA
TONIGHT. CLOUD COVER WILL BE REEVALUATED AND LIKELY INCREASED FOR
TONIGHT.

MAIN PROBLEM OF THE DAY SEEMS TO BE THE MOVEMENT OF THE TROUGH
THROUGH FRIDAY. MODEL COMPARISONS OF GOES WINDS AT 850 MB...500
MB...AND 250 MB SUGGEST THAT THE UKMET AND ECMWF SOLUTIONS SEEMS
TO BE HANDLING THE FINER DETAILS OF THE TROUGH BETTER THAN THE
NAM-WRF AND GFS SOLUTIONS. BOTH SOLUTIONS SUGGEST A DRIER
SOLUTION FOR THE THANKSGIVING HOLIDAY...WHILE GFS SOLUTIONS ARE
THE OUTLIER IN OFFERING UP A WETTER SOLUTION...ESPECIALLY NORTH OF
POINT CONCEPTION. THE BEST CHANCE OF ANY PRECIPITATION SHOULD BE
FOR AREAS NORTH OF POINT CONCEPTION. UNFORTUNATELY...BETTER
CLARIFICATION ON THE SYSTEM MAY NOT OCCUR UNTIL THE SYSTEM CUTS
OFF FROM THE FLOW ON THANKSGIVING MORNING AND MODEL SOLUTIONS
GET THE CHANCE TO CATCH UP. AT THE VEARY LEAST...A CLOUDY AND
COOL DAY SHOULD BE EXPECTED FOR THANKSGIVING. FOR THE CURRENT
TIME...SATELLITE DATA WILL MONITORED CLOSELY FOR CLARITY ON THE
SCENARIO.

&&

.PREV DISCUSSION...

SHORT TERM...THE FOCUS THEN TURNS TO A PESKY SYSTEM MOVING
THROUGH THE ERN PACIFIC WHICH HAS NOT BEEN HANDLED PARTICULARLY
WELL BY THE MODELS. A TROUGH AND ITS ASSOCIATED SURFACE FRONT WILL
APPROACH THE WEST COAST TONIGHT. LOTS OF ENERGY WILL DROP STRAIGHT
SWD...ALLOWING A CLOSED UPPER LOW TO FORM WELL TO WEST OF POINT
CONCEPTION LATE TONIGHT OR EARLY THU...WHILE THE NORTHERN STREAM
TROUGH WEAKENS. THE UPPER LOW WILL TRACK INTO NORTHERN BAJA BY THU
EVENING. TWO SUBTLE BUT POTENTIALLY IMPORTANT CHANGES ARE WORTH
NOTING ON THE LATEST MODELS. FIRST...THE ECMWF AND ESPECIALLY 06Z
GFS HOLD THE NORTHERN STREAM FRONTAL SYSTEM TOGETHER SOMEWHAT
BETTER THAN ON PREVIOUS RUNS. THE GFS BRINGS BETWEEN ONE QUARTER
AND ONE HALF INCH OF RAIN TO WESTERN SLO AND SBA COUNTIES VERY
LATE TONIGHT AND THU MORNING...WITH MUCH LESS RAIN OVER EASTERN
PORTIONS OF THOSE COUNTIES. HATE TO WAFFLE ON THIS...BUT HAVE
BUMPED UP POPS A BIT ON THE CENTRAL COAST. SECOND...WHILE THE GFS
STILL KEEPS MOST OF THE RAIN WEST OF VTU AND L.A. COUNTIES...IT
JUST BARELY MISSES...AND THE TREND IS NOW A BIT CLOSER TO THE
COAST. WILL LEAVE IN THE SLIGHT CHANCE POPS FOR THU FOR L.A. AND
VTU COUNTIES. EVEN IF THE MAIN BAND OF RAIN STAYS W OF L.A. AND
VTU COUNTIES...THERE COULD BE SOME WARM FRONTAL UPSLOPE LIGHT RAIN
ON THU.

ANY THREAT OF RAIN SHOULD BE GONE THU EVENING AS THE UPPER LOW CONTS
TO MOVE S. NWLY FLOW PATTERN WILL SET UP ACROSS THE REGION ON FRI AS
AN UPPER RIDGE AMPLIFIES OFF THE COAST. THERE WILL BE PLENTY OF
SUNSHINE ON FRI AND TEMPS WILL BE UP SEVERAL DEGREES IN MOST
AREAS...THOUGH STILL SLIGHTLY BELOW NORMAL.

LONG TERM...THE UPPER HIGH WILL CONT TO AMPLIFY AND SHIFT EWD FRI
NIGHT AND SAT. AT THE SAME TIME...STRONG SFC HIGH PRESSURE WILL
DROP SWD INTO THE ROCKY MTNS. THIS WILL SET UP A DECENT OFFSHORE
FLOW PATTERN...WHICH WILL RESULT IN GUSTY NE WINDS ACROSS THE MTNS
AND VLYS OF L.A. AND VTU COUNTIES...THE VTU COUNTY COASTAL
PLAIN...AND POSSIBLY THE MTNS OF SLO COUNTY. TEMPS WILL JUMP UP
SIGNIFICANTLY W OF THE MTNS ON SAT...WITH THE WARMEST LOCATIONS
ACROSS INTERIOR SECTIONS OF THE COASTAL PLAIN AND POSSIBLY THE
VLYS PROBABLY HAVING MAX TEMPS NEAR OR JUST ABOVE 80 DEGREES.
GUSTY WINDS WILL LIKELY CONTINUE INTO SUNDAY...THEN OFFSHORE GRADS
WILL GRADUALLY RELAX. THE UPPER RIDGE WILL HOLD STRONGLY THRU AT
LEAST MON...AND POSSIBLY TUE...ALTHOUGH THE 06Z RUN OF THE GFS
SHOWS AN INSIDE SLIDER CAUSING THE RIDGE TO BREAK DOWN. THE 00Z
RUN SHOWED NOTHING LIKE THIS AND NEITHER DOES THE ECMWF.
THEREFORE...EXPECT WELL ABOVE NORMAL TEMPS TO CONT MON AND TUE.

&&

.AVIATION...23/1800Z

NORTH OF POINT CONCEPTION...THERE IS A 30 PERCENT CHANCE THAT LIFR
CIGS WILL PERSIST THROUGH 20Z TODAY...OTHERWISE HI CONFIDENCE IN
TAFS THROUGH AROUND 08Z THU. AFTER THAT TIME THERE IS A 40 PERCENT
CHANCE OF LIGHT RAIN AFFECTING THE TAF SITES.

SOUTH OF POINT CONCEPTION...HI CONFIDENCE IN CURRENT TAFS. THERE IS
A 30 PERCENT CHANCE OF LIGHT RAIN AFTER 12Z THU.

KLAX...HI CONFIDENCE IN THE CURRENT TAF WITH VFR CONDITIONS EXPECTED
THROUGH 12Z THU. THERE IS A 30 PERCENT CHANCE OF MVFR CIGS AFTER 12Z
AND A 20 PERCENT CHANCE OF LIGHT RAIN THROUGH 24Z THU.

KBUR...HI CONFIDENCE IN THE CURRENT TAF WITH VFR CONDITIONS EXPECTED
THROUGH 18Z THURSDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

PUBLIC...HALL/BRUNO
AVIATION...ASR/SMITH
SYNOPSIS...SETO/HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 23, 6:00 AM PST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST WED NOV 23 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-241400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE...PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER
MILE OR LESS THROUGH MID MORNING ON THE CENTRAL COAST...
AND ACROSS THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

BRUNO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 2:15 PM PSTHigh Surf AdvisoryLOX67 hr
Nov 23, 2:23 PM PSTSmall Craft Advisory for Hazardous SeasLOX13 hr

Nearby

Coastal Flood Statements in California, 2011Every coastal flood statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.